Volume 5, Issue 2 (Journal of Control, V.5, N.2 Summer 2011)                   JoC 2011, 5(2): 12-21 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Molla Ahmadian H, Karimpour A, Pariz N. Stabilization and Control of Switched Linear Systems with State-Input Logic Constrained: LMI Approach . JoC. 2011; 5 (2) :12-21
URL: http://joc.kntu.ac.ir/article-1-86-en.html
Abstract:   (6265 Views)
The class of switched linear systems with state-input logic constrained can be used for modeling of many systems. This article presents a new stability analysis and controller design method for this class of hybrid systems. Proposed method is based on quadratic lyapunov function. Computational approach for stability analysis and design is convex optimization (Linear Matrix Inequality type). Simulation results on dc-dc buck converter show the effectiveness of the proposed method
Full-Text [PDF 713 kb]   (1257 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/06/15 | Accepted: 2014/06/15 | Published: 2014/06/15

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2020 All Rights Reserved | Journal of Control

Designed & Developed by : Yektaweb